# SDR DALA2022083105863

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,840 hours, 16,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 EMERGENCY LIGHTS ROW 33-38 INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B767 AMM 33-51 EMERGENCY LIGHTS OPS NML. (9049532)
